Iowa, 2007Flash Flooding and Hail in Iowa, May 5 to 6, 2007
May 5 to 6, 2007 · NWS FSD · 9 events in 7 counties and zones
Thunderstorms produced some large hail, but the main problem was heavy rain and flash flooding in northwest Iowa beginning on the evening of May 5th. The flooding continued into the pre dawn hours on May 6th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced some large hail, but the main problem was heavy rain and flash flooding in northwest Iowa beginning on the evening of May 5th. The flooding continued into the pre dawn hours on May 6th. Strong winds developed away from the thunderstorms and caused local damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at May 5, 4:05 PM CST, 2 hours 57 minutes earlier.
Area forecast discussion, May 5, 4:05 PM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
505 PM CDT SAT MAY 5 2007
.DISCUSSION...
STG AND DEEP SSELY FLOW OF VERY MOIST UNSTABLE AIR PULLING E/W WMFNT
NWD INTO FAR SRN CWA ATTM...AND SHOULD MOVE NORTH MAYBE PAST I90
LATER TNGT. VARIOUS WAVES ALOFT ROTATING NNE AROUND STG UPR TROF IN
ERN RCKYS...WILL CONTINUE TO GENERATE TSTMS...SOME SVR/HVY...WITH
CELLS MOVG NWD AND AREA EVENTUALLY ENEWD OVR CWA TNGT...CONTINUING
THRU SUN NGT. MAIN SVR THREAT ALG AND WEST OF I29 TNGT...SHIFTING
A LIT FURTHER EAST SUN AFTN AND EVE AS LOW LVL FOCUS SHIFTS EAST.
SHEAR IS GOING TO CONTINUE TO INCREASE ACROSS THE WESTERN PLAINS AS
SYSTEM TO THE WEST CONTINUES TO GET WOUND UP. AS STORMS BECOME
SURFACE BASED LATE THIS AFTERNOON...EXPECT TORNADO THREAT TO
CONTINUE THROUGH LATE EVENING HOURS. BOUNDARY LAYER WILL HAVE A HARD
TIME DECOUPLING TONIGHT...BUT EXPECT THREAT TO GRADUALLY EVOLVE INTO
MORE OF A HEAVY RAIN THREAT AFTER MIDNIGHT. WILL KEEP FLOOD WATCH
GOING TONIGHT INTO TOMORROW. NAM SEEMS TOO SLOW MOVG BOUNDARY EAST
AND FASTER GFS LOOKS BTR. DEFINITELY KEPT FLOOD WATCH IN ONGOING
AREA WITH SATURATED GROUND AND GENERAL ADDITIONAL AMOUNTS OF 2 TO 4
INCHES RAINFALL EXPCD. OVERALL PREV FCST THRU EXTD IN THE BALLPARK
WITH FAIRLY MINOR ADJUSTMENTS FOR NOW...BUT SURE TO BE IN A STATE OF
FLUX AS NRN STREAM BATTLES SRN STREAM FOR DOMINANCE.
&&
.AVIATION...
LOW PRESSURE WILL CONTINUE TO INTENSITY LATE THIS AFTERNOON...
PRODUCING VERY STRONG SRLY FLOW. SOUTHERLY WINDS IN EXCESS OF
40 KTS ARE LIKELY BY EARLY EVENING ONLY A FEW THOUSAND FEET ABOVE
THE GROUND. THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON INTO THIS
EVENING...SOME PRODUCING LARGE HAIL AND TORNADOES.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ001-012-020-031.
MN...FLOOD WATCH THROUGH MONDAY MORNING FOR MNZ071-097-098.
NE...FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ013-014.
SD...FLOOD WATCH THROUGH MONDAY MORNING FOR SDZ039-040-054>056-061-
062-066-067-069>071.
FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR SDZ038-050-052-053-
057>060-063>065-068.
&&
RYRHOLMHazardous weather outlook, May 5, 3:09 AM CST, 15 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
409 AM CDT SAT MAY 05 2007
SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-061200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
409 AM CDT SAT MAY 05 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS...
SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR MAINLY ALONG AND WEST
OF INTERSTATE 29 THIS MORNING. THESE STORMS ARE NOT EXPECTED TO
BECOME SEVERE. THUNDERSTORMS WILL REDEVELOP DURING THE AFTERNOON
AND OVERNIGHT. SOME OF THESE STORMS WILL BECOME SEVERE MAINLY
ALONG AND WEST OF INTERSTATE 29. THESE STORMS WILL BE CAPABLE OF
PRODUCING TORNADOES AND LARGE HAIL. THE GREATEST THREAT FOR
TORNADOES WILL BE LATE THIS AFTERNOON AND EVENING...WEST OF A
HURON TO SIOUX CITY LINE.
FLOODING...
HEAVY RAINS WILL OCCUR AT TIMES THROUGH TONIGHT ALONG AND WEST OF
INTERSTATE 29.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA
ON SUNDAY. HOWEVER...THE MAIN THREAT ON SUNDAY WILL BE THE
POTENTIAL FOR ADDITIONAL HEAVY RAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PM ALONG AND WEST OF
THE
JAMES RIVER.
SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM BETWEEN INTERSTATE
29 AND
THE JAMES RIVER.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Local storm report, May 5, 5:55 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
655 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 1 SE WORTHING 43.32N 96.75W
05/05/2007 M0.75 INCH LINCOLN SD TRAINED SPOTTER
PENNY SIZE HAIL COVERING THE GROUND FELL FROM 1250-1300
CDT.
0110 PM HAIL 3 NE HARRISBURG 43.46N 96.65W
05/05/2007 M1.00 INCH LINCOLN SD TRAINED SPOTTER
0132 PM HAIL 8 SW MARION 43.34N 97.37W
05/05/2007 M0.75 INCH TURNER SD TRAINED SPOTTER
UP TO PENNY SIZE...MOSTLY DIME OR SMALLER
0235 PM TSTM WND GST FREEMAN 43.35N 97.43W
05/05/2007 E60.00 MPH HUTCHINSON SD TRAINED SPOTTER
WIND GUST IS ESTIMATED...ONLY SMALL BRANCHES REPORTED
DOWN.
0250 PM HAIL 1 NW SALEM 43.73N 97.40W
05/05/2007 M0.75 INCH MCCOOK SD TRAINED SPOTTER
0315 PM TSTM WND DMG 4 SW EMERY 43.56N 97.68W
05/05/2007 HANSON SD PUBLIC
DAMAGE ON FARMSTEAD...MACHINE SHED AND AT LEAST ONE OTHER
OUT BUILDING DESTROYED. MACHINERY KNOWN AS A GRAINVAC
OVERTURNED. HOUSE OKAY.
0435 PM TSTM WND DMG 5 NW HOWARD 44.06N 97.59W
05/05/2007 MINER SD LAW ENFORCEMENT
UP TO 65 MPH WIND GUSTS...FARMSTEAD OUT BUILDINGS DAMAGED
0435 PM TSTM WND DMG GREGORY 43.23N 99.43W
05/05/2007 GREGORY SD LAW ENFORCEMENT
CENEX BUILDING COLLAPSED. TRAILERS BLOWN INTO STREET.
0442 PM HAIL CARTHAGE 44.17N 97.71W
05/05/2007 M1.00 INCH MINER SD TRAINED SPOTTER
0443 PM TORNADO 7 NW TYNDALL 43.06N 97.96W
05/05/2007 BON HOMME SD LAW ENFORCEMENT
TORNADO WITNESSED BY PUBLIC. LAW ENFORCEMENT SURVEYED
DAMAGE. TWO FARMSTEADS...OUT BUILDINGS DESTROYED...POWER
LINES DOWN...TREES UPROOTED...TOPS OF GRAIN BINS GONE.
RESIDENTS TOOK SHELTER...AT THIS TIME EVERYONE REPORTED
OKAY. PATH REPORTED TO BE FROM 6NW TO 8NW OF TYNDALL.
TIME OF EVENT 1643-1650 HOURS.
0502 PM HAIL GREGORY 43.23N 99.43W
05/05/2007 M0.75 INCH GREGORY SD LAW ENFORCEMENT
0510 PM TORNADO DIMOCK 43.48N 97.99W
05/05/2007 HUTCHINSON SD LAW ENFORCEMENT
COMFIRMED BY LAW ENFORCEMENT IN DIMOCK AREA
0520 PM TORNADO 3 SE MITCHELL 43.70N 97.99W
05/05/2007 DAVISON SD LAW ENFORCEMENT
MOVING NORTH
0520 PM TORNADO S MITCHELL 43.73N 98.03W
05/05/2007 DAVISON SD LAW ENFORCEMENT
JUST SOUTH OF TOWN MOVING NORTH
0520 PM FLOOD YANKTON 42.89N 97.39W
05/05/2007 YANKTON SD CO-OP OBSERVER
AT LEAST 6 ROADS UNDER WATER IN TOWN
0541 PM TORNADO 6 NW ALEXANDRIA 43.72N 97.86W
05/05/2007 HANSON SD LAW ENFORCEMENT
TORNADO DAMAGE REPORTED 6 TO 7 MILES NW OF ALEXANDRIA
0545 PM HAIL MITCHELL 43.73N 98.03W
05/05/2007 E1.75 INCH DAVISON SD TRAINED SPOTTER
SOUTHEAST SIDE OF TOWN ALONG RIVER ROAD
0549 PM TORNADO 6 NW ALEXANDRIA 43.72N 97.86W
05/05/2007 HANSON SD LAW ENFORCEMENT
WIND DAMAGE FROM TORNADO PREVIOUSLY REPORTED AT 1741 PM.
DAMAGE ALONG THE PATH INCLUDE BARNS DESTOYED...WINDOWS
BLOW OUT OF HOUSES ALONG PATH IN HANSON COUNTY.
0550 PM TORNADO 5 W YANKTON 42.89N 97.49W
05/05/2007 YANKTON SD NWS EMPLOYEE
TWO TORNADOES NEAR GAVINS POINT DAM. REPORT RELAYED BY
OMX WX
0555 PM TORNADO 3 E MITCHELL 43.73N 97.97W
05/05/2007 DAVISON SD LAW ENFORCEMENT
TORNADO REPORTED NEAR MILE MARKER 335 ON I90
0605 PM TORNADO 5 N YANKTON 42.96N 97.39W
05/05/2007 YANKTON SD TRAINED SPOTTER
RAIN WRAPPED TORNADO
0605 PM TORNADO 15 W MITCHELL 43.73N 98.33W
05/05/2007 AURORA SD LAW ENFORCEMENT
BETWEEN I90 MILE MARKERS 310 AND 313 TORNADO WITH DEBRIS
0609 PM TORNADO NE STICKNEY 43.59N 98.44W
05/05/2007 AURORA SD LAW ENFORCEMENT
TORNADO WITH DEBRIS NOTED BY OBSERVER NORTHEAST OF
STICKNEY.
0625 PM HAIL MENNO 43.24N 97.58W
05/05/2007 M1.75 INCH HUTCHINSON SD LAW ENFORCEMENT
0627 PM HAIL PLATTE 43.39N 98.84W
05/05/2007 M1.00 INCH CHARLES MIX SD LAW ENFORCEMENT
ESTIMATED 50 MPH WINDS ALONG WITH DIME TO QUARTER SIZE
HAIL
0630 PM TORNADO 7 SW GREGORY 43.16N 99.52W
05/05/2007 GREGORY SD PUBLIC
0630 PM TORNADO 5 S GREGORY 43.16N 99.43W
05/05/2007 GREGORY SD LAW ENFORCEMENT
0632 PM HAIL PLATTE 43.39N 98.84W
05/05/2007 M1.00 INCH CHARLES MIX SD LAW ENFORCEMENT
0632 PM TSTM WND GST PLATTE 43.39N 98.84W
05/05/2007 E60.00 MPH CHARLES MIX SD LAW ENFORCEMENT
0635 PM TORNADO 10 W PLATTE 43.39N 99.04W
05/05/2007 CHARLES MIX SD LAW ENFORCEMENT
ACCOMPANIED BY MULTIPLE FUNNELS
0635 PM HAIL 10 W PLATTE 43.39N 99.04W
05/05/2007 E1.75 INCH CHARLES MIX SD LAW ENFORCEMENT
NEAR ACADEMY ROAD
0637 PM HAIL PLATTE 43.39N 98.84W
05/05/2007 E1.75 INCH CHARLES MIX SD TRAINED SPOTTER
0640 PM TSTM WND DMG FREEMAN 43.35N 97.43W
05/05/2007 HUTCHINSON SD LAW ENFORCEMENT
HEAVY RAIN AND STRONG WINDS SOME TREES LIMBS DOWN
&&
DMORINLocal storm report, May 5, 6:18 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
718 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG BRIDGEWATER 43.55N 97.50W
05/05/2007 MCCOOK SD TRAINED SPOTTER
VERY STRONG WINDS AND PEA SIZE HAIL. SOME TREES REPORTED
TO BE DOWN
0710 PM HAIL CHAMBERLAIN 43.81N 99.32W
05/05/2007 E0.88 INCH BRULE SD TRAINED SPOTTER
0712 PM HAIL CHAMBERLAIN 43.81N 99.32W
05/05/2007 M1.25 INCH BRULE SD EMERGENCY MNGR
&&
DMORINLocal storm report, May 5, 6:28 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
728 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL CHAMBERLAIN 43.81N 99.32W
05/05/2007 M1.00 INCH BRULE SD TRAINED SPOTTER
0723 PM TORNADO 22 E MITCHELL 43.73N 97.59W
05/05/2007 MCCOOK SD LAW ENFORCEMENT
JUST WEST OF SPENCER SD
&&
DMORINLocal storm report, May 5, 6:31 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
731 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TORNADO 22 E MITCHELL 43.73N 97.59W
05/05/2007 MCCOOK SD TRAINED SPOTTER
LARGE WEDGE TORNADO 3 TO 4 N OF SPENCER SD
&&
DMORINLocal storm report, May 5, 6:37 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
737 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TORNADO 22 E MITCHELL 43.73N 97.59W
05/05/2007 MCCOOK SD EMERGENCY MNGR
TORNADO DAMAGED IN SPENCER SD
&&
DMORINLocal storm report, May 5, 7:02 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
802 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL LOOMIS 43.79N 98.11W
05/05/2007 M0.88 INCH DAVISON SD LAW ENFORCEMENT
0733 PM TORNADO 23 E MITCHELL 43.73N 97.57W
05/05/2007 MCCOOK SD LAW ENFORCEMENT
ONE MILE EAST OF HWY 25. 247ST AVE. NEAR SPENCER, SD
0735 PM FLOOD 22 E MITCHELL 43.73N 97.59W
05/05/2007 MCCOOK SD NWS EMPLOYEE
7 NORTH OF I90...WATER OVER HWY 25
0735 PM TORNADO 20 E MITCHELL 43.73N 97.63W
05/05/2007 HANSON SD NWS EMPLOYEE
6 MILES N OF I90 ON HWY 25
0739 PM TORNADO 3 NW CANOVA 43.91N 97.55W
05/05/2007 MINER SD TRAINED SPOTTER
0756 PM TORNADO 5 E CARTHAGE 44.17N 97.61W
05/05/2007 MINER SD TRAINED SPOTTER
&&
DMORINEvent by event
5 flash flood, 3 hail, 1 high wind. Local standard time, as filed.
High Wind, Plymouth
- When
- May 5, 7:02 PM CST
- Where
- Plymouth forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 42.738, -96.214 (the zone’s center; the record gives no point)
Strong non thunderstorm winds caused tree damage, including several trees blown down. The winds also blew down power lines. The damage was noted in Le Mars, Remsen, and Merrill.
Hail, Woodbury
- When
- May 5, 8:05 PM CST
- Where
- Woodbury County, 3 mi E of Sloan
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.230, -96.171
Hail, Woodbury
- When
- May 5, 9:39 PM CST
- Where
- Woodbury County, 3 mi E of Sioux City
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 42.500, -96.321
Hail, O'Brien
- When
- May 5, 9:52 PM CST
- Where
- O'Brien County, 3 mi NNE of Archer
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.160, -95.747
Flash Flood, O'Brien
- When
- May 6, 1:00 AM CST to 5:00 AM CST
- Where
- O'Brien County, 1 mi SW of Sutherland
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.960, -95.514
Heavy rain caused flash flooding of several county roads.
Flash Flood, Ida
- When
- May 6, 1:45 AM CST to 4:00 AM CST
- Where
- Ida County, 2 mi N of Galva to Galva
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.529, -95.420
Heavy rain caused flash flooding of several roads.
Flash Flood, Cherokee
- When
- May 6, 1:45 AM CST to 4:00 AM CST
- Where
- Cherokee County, 5 mi S of Aurelia
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.648, -95.430
Heavy rain caused flash flooding of county roads, ditches and other low areas, and fields.
Flash Flood, Buena Vista
- When
- May 6, 2:00 AM CST to 5:15 AM CST
- Where
- Buena Vista County, 7 mi SW of Storm Lake to Storm Lake
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.578, -95.297
Heavy rain caused flash flooding of roads and fields.
Flash Flood, Clay
- When
- May 6, 3:00 AM CST to 5:15 AM CST
- Where
- Clay County, 3 mi E of Everly
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 43.170, -95.270
Heavy rain caused flash flooding of county roads.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in South Dakota, May 5, 20071 injured · $849,000 · EF3 · 91 events
- Tornadoes and Hail in Oklahoma, May 5, 20072 injured · $6.1 million · EF3 · 27 events
- Tornadoes and Hail in Kansas, May 5 to 6, 20071 death · 5 injured · $2,000 · EF2 · 26 events
- Tornadoes and Flash Flooding in Nebraska, May 5 to 6, 20073 injured · $1.9 million · EF2 · 55 events
- Tornadoes and Flash Flooding in Iowa, May 5 to 6, 2007$19 million · EF2 · 21 events
- Tornado and Hail in Kansas, May 5, 200711 injured · $460,000 · EF2 · 5 events
- Tornadoes and Flooding in Kansas, May 5, 2007$110,000 · EF2 · 107 events
- Flash Flooding and Flooding in Missouri, May 5 to 20, 2007$13 million · 1.75 in hail · 78 events
- Flash Flooding and Flooding in Kansas, May 5 to 12, 2007$42 million · 11 events
- Rip Current in North Carolina, May 5, 20071 death · 1 event
- Flash Flooding in South Dakota, May 5 to 6, 2007$5.0 million · 8 events
- Wildfire in Minnesota, May 5 to 19, 2007$4.0 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 35375, 35376, 35377, 35378, 35379, 35380, 35381, 35382, 35383.